MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.21SN CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK; HIP STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H 01.12.21SN CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK; HIP STEM
Model Number 01.12.21SN
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 03/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 17 march 2023: lot 146208: (b)(4) manufactured and released on 17-nov-2014.Expiration date: 2019-10-31.No anomalies found related to the problem.To date, all the items of the same lot have been sold without any similar reported event in the period of review.
 
Event or Problem Description
Revision surgery due to stem loosening.At about 7 years and 11 months from primary the surgeon swapped successfully the stem and head.

Brand Name
STEM: QUADRA-H 01.12.21SN CEMENTLESS, HA COATED STD STEM SIZE 1, SHORT NECK
Common Device Name
HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16722678
Report Number3005180920-2023-00233
Device Sequence Number7293278
Product Code JDI
UDI-Device Identifier07630030802614
UDI-Public07630030802614
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number01.12.21SN
Device Catalogue Number01.12.21SN
Device Lot Number146208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2023
Initial Report FDA Received Date04/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale